Dear Doctor, about a month ago i received oral sex from a man, a week or so later i started to have slight discharge and frequent need to urinate. I went to the my gp and was prescribed 7 days on doxycyline 100mg. After 2 weeks i noticed that i still had symptoms (mainly, need to urinate frequently, very slight discharge in the morning) so i went to an std clinic and performed all the tests. The doc told me i had NSU and i was put on doxycyline again, this time 7 days 200mg. other than that all the other tests (chlamydia, syphilis, gonohorrea, HIV) came back negative. Today, 2 days after finishing the course i went back to the clinic because i have very slight clear discharge and sensitive testicles. The same doc re tested me and took a swab under the microscope and told me that i am clear and he could not see anything wrong. i was told to go back in 3 weeks if i continue to feel any discomfort or discharge. he says that nsu takes time to completely clear up. my question is, how is it possible to be clear of NSU but still see discharge (very little and clear) ? could painful abdomen and sensitive testicles when touched be a cause of NSU?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.